Alert archive / Alabama / Fire Weather Watches in 2012
Fire Weather Watch 2, NWS Mobile, AL
NWS Mobile, AL issued this fire weather watch at Jan 12, 2012, 6:03 AM CST for 10 counties in Alabama. It took effect at Jan 13, 2012, 12:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 12, 2012, 6:03 AM CST (12:03 UTC)
- In effect from
- Jan 13, 2012, 12:00 PM CST
- Expired
- Jan 13, 2012, 6:00 AM CST
- In force
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL
The radar
The Mobile radar (KMOB), 138 km from the middle of the area, began a volume at 12:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 0.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
077 WWUS84 KMOB 121203 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 603 AM CST THU JAN 12 2012 ...FIRE WEATHER WATCH NOW IN EFFECT FOR FRIDAY AFTERNOON FOR SOUTHWEST ALABAMA FOR A LONG DURATION OF VERY LOW HUMIDITY LESS THAN 25 PERCENT... ...FIRE WEATHER WATCH NOW IN EFFECT FROM LATE SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR SOUTHWEST ALABAMA FOR A LONG DURATION OF VERY LOW HUMIDITY LESS THAN 25 PERCENT... .STRONG SURFACE HIGH PRESSURE MOVES EASTWARD ACROSS THE NORTHERN GULF COAST FRIDAY AND SATURDAY...BRINGING IN A MUCH DRIER AIRMASS. ALZ051>064-130415- /O.NEW.KMOB.FW.A.0002.120113T1800Z-120113T2200Z/ /O.NEW.KMOB.FW.A.0003.120114T1700Z-120114T2200Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN- 603 AM CST THU JAN 12 2012 ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON FOR SOUTHWEST ALABAMA FOR A LONG DURATION OF VERY LOW HUMIDITY LESS THAN 25 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM LATE SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR SOUTHWEST ALABAMA FOR A LONG DURATION OF VERY LOW HUMIDITY LESS THAN 25 PERCENT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. * AFFECTED AREA...FIRE WEATHER ZONES 051...052...053...054... 055...056...057...058...059...060...061...062...063 AND 064. * WIND...NORTHWEST AROUND 10 MPH FRIDAY. WEST 5 TO 10 MPH SATURDAY. * HUMIDITY...20 TO 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
653 WWUS84 KMOB 122012 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 212 PM CST THU JAN 12 2012 ...FIRE WEATHER WATCH NOW IN EFFECT FOR FRIDAY AFTERNOON FOR SOUTHWEST ALABAMA FOR A MARGINALLY LONG DURATION OF VERY LOW HUMIDITY LESS THAN 25 PERCENT... ...FIRE WEATHER WATCH NOW IN EFFECT FROM LATE SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR SOUTHWEST ALABAMA FOR A MARGINALLY LONG DURATION OF VERY LOW HUMIDITY LESS THAN 25 PERCENT... .STRONG SURFACE HIGH PRESSURE MOVES EASTWARD ACROSS THE NORTHERN GULF COAST FRIDAY AND SATURDAY IN THE WAKE OF A STRONG COLD FRONT. THIS WILL BRING A MUCH DRIER AND COLDER AIRMASS TO THE REGION. ALZ051>064-131215- /O.CON.KMOB.FW.A.0002.120113T1800Z-120113T2200Z/ /O.CON.KMOB.FW.A.0003.120114T1700Z-120114T2200Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN- 212 PM CST THU JAN 12 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR SOUTHWEST ALABAMA FOR A MARGINALLY LONG DURATION OF VERY LOW HUMIDITY LESS THAN 25 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR SOUTHWEST ALABAMA FOR A MARGINALLY LONG DURATION OF VERY LOW HUMIDITY LESS THAN 25 PERCENT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. * AFFECTED AREA...FIRE WEATHER ZONES 051...052...053...054... 055...056...057...058...059...060...061...062...063 AND 064. * WIND...NORTHWEST AROUND 10 MPH FRIDAY. NORTHWEST 5 TO 10 MPH SATURDAY. * HUMIDITY...18 TO 23 PERCENT BOTH FRIDAY AND SATURDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
850 WWUS84 KMOB 131200 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 600 AM CST FRI JAN 13 2012 ...RED FLAG WARNING NOW IN EFFECT FOR THIS AFTERNOON FOR SOUTHWEST ALABAMA FOR A MARGINALLY LONG DURATION OF VERY LOW HUMIDITY LESS THAN 25 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR SOUTHWEST ALABAMA FOR A MARGINALLY LONG DURATION OF VERY LOW HUMIDITY LESS THAN 25 PERCENT... .STRONG SURFACE HIGH PRESSURE MOVES EASTWARD ACROSS THE NORTHERN GULF COAST TODAY AND SATURDAY IN THE WAKE OF A STRONG COLD FRONT. THIS WILL BRING A MUCH DRIER AND COLDER AIRMASS TO THE REGION. ALZ051>064-141200- /O.UPG.KMOB.FW.A.0002.120113T1800Z-120113T2200Z/ /O.NEW.KMOB.FW.W.0004.120113T1800Z-120113T2300Z/ /O.EXT.KMOB.FW.A.0003.120114T1700Z-120114T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN- 600 AM CST FRI JAN 13 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON FOR SOUTHWEST ALABAMA FOR A MARGINALLY LONG DURATION OF VERY LOW HUMIDITY LESS THAN 25 PERCENT... ...FIRE WEATHER WATCH NOW IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR SOUTHWEST ALABAMA FOR A MARGINALLY LONG DURATION OF VERY LOW HUMIDITY LESS THAN 25 PERCENT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. * HUMIDITY...18 TO 23 PERCENT BOTH TODAY AND SATURDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this fire weather watch went out at Jan 12, 4:51 AM CST, 1 hour 12 minutes earlier.
Area forecast discussion, Jan 12, 4:51 AM CST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
451 AM CST THU JAN 12 2012
.SHORT TERM [TODAY AND TONIGHT]...10Z (4AM CST) SFC ANALYSIS SHOWS
THE STRONG COLD FRONT IS NOW CROSSING THE MS RIVER AND CONTINUES ITS
STEADY MARCH EASTWARD. THE FRONT WILL ENTER INTO THE FAR NW ZONES OF
INLAND SE MS/SW MS SHORTLY AFTER SUNRISE...WITH THE BOUNDARY NEARING
THE I-65 CORRIDOR BY LATE MORNING...AND CLEARING EAST OF THE CWA BY
EARLY TO MID AFTN. THE HI-RES MESOSCALE GUIDANCE INDICATES THE FRONT
MAY SLOW DOWN SLIGHTLY AS STRONG DIABATIC HEATING OCCURS AHEAD OF THE
FRONT...MAINLY EAST OF I-65. THEREFORE...WE LEANED TOWARD THE WARMER
SIDE OF TEMP GUIDANCE EAST OF THE I-65 CORRIDOR WITH LOW TO MID 60S
FOR HIGH. FURTHER WEST...HIGHS WILL NOT GET OUT OF THE 50S. TEMPS
WILL BEGIN TO FALL AREA WIDE BY THIS AFTERNOON. CLOUDS WILL INCREASE
IN THE VICINITY OF THE BOUNDARY...WITH PERIODS OF MOSTLY CLOUDY SKIES
LIKELY AS THE FRONT MOVES THROUGH. MOST OF THE CLOUD COVER IS
EXPECTED TO CLEAR THE AREA BY MID TO LATE AFTN.
THE BIGGEST ISSUE FOR TODAY WILL BE THE GUSTY WINDS IN ASSOCIATION
WITH THE FRONT. MODEL FORECAST SOUNDINGS INDICATE THE POTENTIAL FOR
STRONG MIXING BOTH AHEAD OF AND BEHIND THE BOUNDARY WITH WINDS OF
30-35 KNOTS IN THE MIXED LAYER. IN FACT...SFC OBS OVER THE SOUTHERN
PLAINS/MIDSOUTH/ARKLATEX HAVE REPORTED GUSTS OF 25-35 KT
(OCCASIONALLY NEARING 40 KT) ALL NIGHT IN THE WAKE OF THE FRONT AND
IN THE PRESENCE OF A VERY TIGHT PRESSURE GRADIENT. THE MAGNITUDE
OF THE PRESSURE GRADIENT WILL BE VERY SIMILAR OVER US LATER TODAY.
THEREFORE...WE ARE ANTICIPATING FREQUENT GUSTS OF 30 TO 35 MPH LATE
THIS MORNING THROUGH THE AFTERNOON...WITH A FEW GUSTS TO 40 MPH
WITHIN THE REALM OF POSSIBILITY. THEREFORE...WE HAVE ISSUED A WIND
ADVISORY FOR THE ENTIRE FORECAST AREA FROM 9AM TO 6PM.
BREEZY CONDITIONS WILL PERSIST INTO THE EVENING HOURS AS STRONG COLD
AIR ADVECTION CONTINUES. TEMPERATURES WILL DROP INTO THE MID TO
UPPER 20S BY DAYBREAK FRIDAY...EXCEPT FOR LOWER 30S ALONG THE
COAST. 34/JFB
FRIDAY AND FRIDAY NIGHT...FRIDAY SEES COLD SURFACE HIGH PRESSURE
MOVING IN WITH A PERIOD WHERE MUCH LOWER LOW LAYER THICKNESS VALUES
(1000-850 MB BELOW 1305 METERS) WILL BE PASSING THROUGH. THIS RESULTS
IN HIGH TEMPERATURES ONLY RANGING FROM THE UPPER 40S FAR NORTHERN
ZONES TO THE LOWER/MID 50S WORKING SOUTHWARD. THESE NUMBERS ARE CLOSE
TO 10 DEGREES BELOW NORMAL. THE SAME CAN BE SAID FOR FRIDAY NIGHTS LOWS.
CLEAR SKIES...LIGHT WINDS AND LOW DEWPOINTS...FAVOR A RAPID DROP OFF
IN TEMPERATURES. WE EXPECT LOWS NEAR 25 INTERIOR TO LOWER/MID 30S CLOSE
TO THE COAST. /10
.LONG TERM [SATURDAY THROUGH WEDNESDAY]...A NICE WEEKEND FORECAST AS
STRONG SURFACE HIGH PRESSURE MOVES EAST ACROSS THE REGION. TEMPERATURES
WILL BEGIN TO REBOUND AS THE AXIS OF THE HIGH SLIPS MORE EASTWARD IN TIME.
A DEEP SOUTHERLY FLOW INTO THE GULF COAST SUGGESTS A STEADY WARMUP
INTO THE START OF NEXT WEEK AS THE STRONG SURFACE HIGH EXPANDS UP
ACROSS THE APPALACHIANS WHILE MOVING EASTWARD OFF THE MID ATLANTIC
COAST. MEANWHILE...NEXT FRONT PUSHES THROUGH THE PLAINS. THERE IS
SURPRISINGLY GOOD AGREEMENT IN THIS SCENARIO AMONGST THE 12.00UTC
GFS/ECMWF AND CANADIAN GEM GLOBAL GUIDANCE. APPROACH OF NEXT FRONT
INTO THE LOWER MISSISSIPPI RIVER VALLEY TUESDAY CAUSES CLOUDS TO
INCREASE AND AN UPWARD TREND IN RAIN CHANCES. AS WE SEE IT NOW...RAIN
CHANCES ENDING AND HIGH TEMPERATURES TREND LOWER WEDNESDAY...AS FRONT
MAKES GOOD EASTWARD PROGRESSION ACROSS FLORIDA. /10
&&
.AVIATION...VFR CONDITIONS ARE EXPECTED FOR THE MAJORITY OF THE TAF
FORECAST. A BRIEF PERIOD OF MVFR CIGS ARE POSSIBLE BETWEEN 14-18Z AS
A STRONG COLD FRONT MOVES ACROSS THE FORECAST AREA. WINDS ARE
EXPECTED TO BECOME STRONG IMMEDIATELY AHEAD OF AND IN THE WAKE OF THE
FRONTAL BOUNDARY WITH GUSTS NEARING 30 KT AT TIMES. BREEZY CONDITIONS
WILL CARRY INTO THE EVENING HOURS. 34/JFB
&&
.MARINE...A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA LATE
THIS MORNING THROUGH THE AFTERNOON. STRONG WEST TO NORTHWEST WINDS
WILL DEVELOP JUST AHEAD AND IN THE WAKE OF THE BOUNDARY...WITH
OCCASIONAL GALE FORCE GUSTS POSSIBLE THIS AFTERNOON AND EVENING.
WILL MAINTAIN THE SMALL CRAFT ADVISORY FOR THE ENTIRE MARINE AREA
THROUGH 9 AM FRIDAY...BUT WE WILL HAVE TO MONITOR FOR THE
POSSIBILITY OF A GALE WARNING IF MORE FREQUENT GALE FORCE GUSTS
BECOME LIKELY. SEAS ARE FORECAST TO BUILD 5-8 FT NEAR SHORE (CLOSER
TO 2-4 FT WITHIN 5 MILES OF THE COAST) AND 7 TO 10 FEET WELL
OFFSHORE. WINDS AND SEAS WILL SUBSIDE ON FRIDAY AS HIGH PRESSURE
BUILDS INTO THE AREA FROM THE WEST. THE SURFACE HIGH WILL MOVE
DIRECTLY OVER THE NORTHERN GULF THIS WEEKEND. 34/JFB
&&
.FIRE WEATHER...WILL SEE WIND SHIFT WITH FRONT BY LATE MORNING INTO EARLY
AFTERNOON TODAY. NO HUMIDITY CONCERNS TODAY BUT WINDS PICKING UP. MUCH
DRIER AIR MOVES IN HEADING INTO THE BEGINNING OF THE WEEKEND. DAYTIME
HUMIDITIES DROPPING OFF IN THE LOWER 20% RANGES FOR MOST OF THE
REGION FRIDAY/SATURDAY. GRIDDED DATA FAVORS ISSUANCE OF A FIRE
WEATHER WATCH FOR ALL SOUTHWEST ALABAMA COUNTIES GIVEN DURATION OF
HUMIDITY AT OR BELOW 25%. DESPITE DAYTIME HUMIDITY WELL BELOW 35
PERCENT...NO HEADLINES FOR THE NORTHWEST FLORIDA PANHANDLE AS NOT
ANTICIPATING ENERGY RELEASE COMPONENTS TO MOVE ABOVE 35. CRITERIA OF
DAYTIME DISPERSION BELOW 75 AND 20' WINDS BELOW 15 MPH FRIDAY/SATURDAY
ARE ALSO NOT MET FOR ISSUANCE AT THIS TIME. WIND SPEED CRITERIA NOT
MET FOR MISSISSIPPI ZONE ISSUANCE AS WELL. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 61 27 52 27 / 10 00 00 00
PENSACOLA 66 30 52 31 / 10 00 00 00
DESTIN 65 36 52 35 / 10 00 00 00
EVERGREEN 61 26 50 25 / 10 00 00 00
WAYNESBORO 51 25 50 25 / 10 00 00 00
CAMDEN 57 25 49 25 / 10 00 00 00
CRESTVIEW 66 27 54 25 / 10 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM 9 AM THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FIRE WEATHER WATCH FROM NOON FRIDAY TO 4 PM FRIDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 4 PM SATURDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...WIND ADVISORY FROM 9 AM THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...WIND ADVISORY FROM 9 AM THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...SMALL CRAFT ADVISORY FROM 9 AM THURSDAY TO 9 AM FRIDAY FOR THE
FOLLOWING ZONES: AND MOBILE BAY.
SMALL CRAFT ADVISORY UNTIL 9 AM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM.
&&Hazardous weather outlook, Jan 12, 5:08 AM CST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 508 AM CST THU JAN 12 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-131200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 508 AM CST THU JAN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT WINDY CONDITIONS WILL DEVELOP ACROSS THE AREA TODAY AS A STRONG COLD FRONT MOVES THROUGH THE REGION. SUSTAINED WINDS OF 15 TO 25 MPH WITH FREQUENT GUSTS OF 30 TO 35 MPH ARE EXPECTED. A WIND ADVISORY IS IN EFFECT FROM 9 AM UNTIL 6 PM. A WIDESPREAD FREEZE WILL OCCUR TONIGHT WITH LOWS DROPPING INTO THE MID TO UPPER 20S. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER WIDESPREAD FREEZE IS EXPECTED FRIDAY NIGHT WITH TEMPERATURES ONCE AGAIN BOTTOMING OUT IN THE MID TO UPPER 20S. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630-650-655-670-675-131200- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 508 AM CST THU JAN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS MARINE CONDITIONS ARE EXPECTED THROUGH TONIGHT AS STRONG WINDS DEVELOP IN ASSOCIATION WITH A COLD FRONT MOVING THROUGH THE REGION. OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE THIS AFTERNOON AND EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 AM FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 3:32 AM CST | Wind Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 14 hr |
| Jan 12, 6:03 AM CST | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 48 hr |
Nearby
Fire Weather Watches in Alabama, 2012Every fire weather watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.